MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2018 with the following findings: during investigation, the battery compartment was found to be cracked.There was a battery compartment leak and there was evidence of moisture in the battery compartment.(b)(6).
 
Event or Problem Description
The pump was returned for investigation.Investigation revealed a cracked battery compartment and moisture within the pump.This report is made based on results of investigation completed on (b)(6) 2018.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7845396
Report Number2531779-2018-15936
Device Sequence Number1565334
Product Code OYC
UDI-Device Identifier10840406100310
UDI-Public10840406100310
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Was the Report Sent to FDA? Yes
Device Age7 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR